# SDR AALA201507059001

- Difficulty date: July 4, 2015
- Submitted: July 6, 2015
- Operation: Air carrier
- Aircraft: N288AY
- Make and model: Airbus A330-243
- Aircraft serial: 1441
- Aircraft time: 7,087 hours, 1,101 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: F10001903
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 3L MISSING EXIT SIGN, EXIT SIGN IN FLIGHT DECK.  REINSTALLED EMER EXIT SIGN AT DOOR 3L.
